Please use this identifier to cite or link to this item:
|Title:||On θ-closed sets and some forms of continuity||Authors:||Saleh, Mohammad||Keywords:||Topological spaces||Issue Date:||2004||Publisher:||Archivum Mathematicum (BRNO)||Source:||Archivum Mathematicum (BRNO) vol. 40 (2004), pp. 383-393||Abstract:||In this paper, we further the study of θ-compactness a generalization of quasi-H- closed sets and its applications to some forms of continuity using θ-open and δ-open sets. Among other results, it is shown a weakly θ-retract of a Hausdorff space X is a δ-closed subset of X.||URI:||http://hdl.handle.net/20.500.11889/3998|
|Appears in Collections:||Fulltext Publications|
Show full item record
checked on Dec 12, 2019
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.